RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 5, Pages 3–32 (Mi msb818)  

This article is cited in 5 scientific papers (total in 5 papers)

Canonical maps of pointed nodal curves

I. V. Artamkin

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: In 1983 Knudsen proved that the triple-canonical map of a pointed Deligne–Mumford stable curve is an embedding, and the double-canonical map has no base points. The same question is discussed here for the canonical map. The answer can be stated virtually purely topologically in terms of the dual graph, with the exception of the case of hyperelliptic curves.

DOI: https://doi.org/10.4213/sm818

Full text: PDF file (502 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:5, 615–642

Bibliographic databases:

UDC: 512.772
MSC: Primary 14H10; Secondary 14D20, 14F10
Received: 24.10.2003

Citation: I. V. Artamkin, “Canonical maps of pointed nodal curves”, Mat. Sb., 195:5 (2004), 3–32; Sb. Math., 195:5 (2004), 615–642

Citation in format AMSBIB
\Bibitem{Art04}
\by I.~V.~Artamkin
\paper Canonical maps of pointed nodal curves
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 5
\pages 3--32
\mathnet{http://mi.mathnet.ru/msb818}
\crossref{https://doi.org/10.4213/sm818}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2091637}
\zmath{https://zbmath.org/?q=an:1077.14035}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 5
\pages 615--642
\crossref{https://doi.org/10.1070/SM2004v195n05ABEH000818}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000224059000001}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-4644226382}


Linking options:
  • http://mi.mathnet.ru/eng/msb818
  • https://doi.org/10.4213/sm818
  • http://mi.mathnet.ru/eng/msb/v195/i5/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Artamkin, “Topologically Trivial Sheaves on Curves with Simplest Singularities”, Proc. Steklov Inst. Math., 246 (2004), 3–12  mathnet  mathscinet  zmath
    2. I. V. Artamkin, “Discrete Torelli theorem”, Sb. Math., 197:8 (2006), 1109–1120  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. Ballico E., “On the gonality of graph curves”, Manuscripta Math., 129:2 (2009), 169–180  crossref  mathscinet  zmath  isi  elib
    4. Busonero S., Melo M., Stoppino L., “On the complexity group of stable curves”, Adv Geom, 11:2 (2011), 241–272  crossref  mathscinet  zmath  isi
    5. Costantini M., Kappes A., “The equation of the Kenyon-Smillie (2,3,4)-Teichmüller curve”, J. Mod. Dyn., 11 (2017), 17–41  crossref  mathscinet  isi  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:270
    Full text:80
    References:48
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019